On vague filters in $BE$-algebras
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 417-425
Printed September 1, 2011
Sun Shin Ahn and Jung Mi Ko
Dongguk University, Gangneung-Wonju National University
Abstract : In this paper, we introduce the notion of a vague filter in $BE$-algebras, and investigate some properties of them. Also we give conditions for a vague set to be a vague filter, and we characterize vague filters in $BE$-algebras.
Keywords : $BE$-algebra, vague set, (vague) filter
MSC numbers : 06F35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd